stephane louboutin
stephane louboutin
Professor of Mathematics, Université Aix-Marseille
Verified email at univ-amu.fr - Homepage
Title
Cited by
Cited by
Year
Explicit bounds for residues of Dedekind zeta functions, values of L-functions at s= 1, and relative class numbers
S Louboutin
Journal of Number Theory 85 (2), 263-282, 2000
602000
Explicit Upper Bounds for Residues of Dedekind Zeta Functions and Values of L-Functions at s = 1, and Explicit Lower Bounds for Relative Class Numbers of CM …
S Louboutin
Canadian Journal of Mathematics 53 (6), 1194-1222, 2001
532001
Continued fractions and real quadratic fields
S Louboutin
Journal of Number Theory 30 (2), 167-176, 1988
511988
Majorations explicites de| L (1, χ)|
S Louboutin
Comptes rendus de l'Académie des sciences. Série 1, Mathématique 316 (1), 11-14, 1993
491993
Determination of all non-normal quartic CM-fields and of all non-abelian normal octic CM-fields with class number one
S Louboutin, R Okazaki
Acta Arithmetica 67, 47-62, 1994
481994
The class number one problem for some non-abelian normal CM-fields
S Louboutin, R Okazaki, M Olivier
Transactions of the American Mathematical Society 349 (9), 3657-3678, 1997
441997
Majorations explicites de│ L (1, X)│(suite)
S Louboutin
CR Acad. Sci. Paris 323, 443-446, 1996
391996
Quelques Formules Exactes Pour des Moyennes de Fonctions L de Dirichlet
S Louboutin
Canadian Mathematical Bulletin 36 (2), 190-196, 1993
381993
Lower bounds for relative class numbers of CM-fields
S Louboutin
Proceedings of the American Mathematical Society 120 (2), 425-434, 1994
341994
Explicit lower bounds for residues at 𝑠= 1 of Dedekind zeta functions and relative class numbers of CM-fields
S Louboutin
Transactions of the American Mathematical Society 355 (8), 3079-3098, 2003
292003
Upper bounds on| L (1, χ)| and applications
S Louboutin
Canadian Journal of Mathematics 50 (4), 794-815, 1998
291998
Majorations explicites du résidu au point 1 des fonctions zęta de certains corps de nombres
S Louboutin
Journal of the Mathematical Society of Japan 50 (1), 57-69, 1998
281998
Class numbers of real quadratic fields, continued fractions, reduced ideals, prime-producing quadratic polynomials and quadratic residue covers
S Louboutin, RA Mollin, HC Williams
Canadian Journal of Mathematics 44 (4), 824-842, 1992
271992
Minoration au point 1 des fonctions L et détermination des corps sextiques abéliens totalement imaginaires principaux
S Louboutin
Acta Arithmetica 62, 109-124, 1992
271992
The class number one problem for some non-abelian normal CM-fields of degree
F Lemmermeyer, S Louboutin, R Okazaki
Journal de théorie des nombres de Bordeaux 11 (2), 387-406, 1999
261999
The mean value of at positive rational integers
S Louboutin
Colloquium Mathematicum 90, 69-76, 2001
252001
CM-fields with cyclic ideal class groups of 2-power orders
S Louboutin
journal of number theory 67 (1), 1-10, 1997
251997
Determination of all quaternion octic CM-fields with class number 2
S Louboutin
Journal of the London Mathematical Society 54 (2), 227-238, 1996
241996
Minorations (sous l’hypothčse de Riemann généralisée) des nombres de classes des corps quadratiques imaginaires. Application
S Louboutin
CR Acad. Sci. Paris Sér. I Math 310, 795-800, 1990
241990
On the divisibility of the class number of imaginary quadratic number fields
S Louboutin
Proceedings of the American Mathematical Society 137 (12), 4025-4028, 2009
232009
The system can't perform the operation now. Try again later.
Articles 1–20